Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.


(4 Posts)
scarletthollie5 Thu 28-Feb-13 21:48:56

Thank you Bellaciao - much appreciated. I know it is early days and l will give them a go for a few weeks to see if the side effects lessen.

Take care

Bellaciao Wed 27-Feb-13 18:15:32

Hi scarletthollie - do try it for a bit longer as your body is getting used to the oestrogen after all this time! They usually say 3 months to try HRT but if you are feeling sick/headache for more than a couple of weeks and showing no sign of going I would say it doesn't agree with you.

However if the side effects don't go it may be due to the progestogen in Kliofem. It's a synthetic one called norethisterone which gave me bad migraines when I used it.

If this happens then go and ask for a different kind - if you want to keep on with pills then the progestogen in Femoston is most similar to the one in our body.

scarletthollie5 Wed 27-Feb-13 17:31:27

Sorry the heading should be Kliofem is the correct spelling for the HRT l have been put on

scarletthollie5 Tue 26-Feb-13 18:34:25

Hi, I am 56( last period was 6 years ago) and had hot flashes for many years but always said l would not go onto HRT have tried all the alternatives that l am aware off and finally gave in. Only been on it a day so far.
Now all the concerns are back - l will give it a go before running back to the Doctor's but does any one know if the side effects such as feeling sick and headaches go and if so any idea on how long it takes for them to go?

Many thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now